• BASIC DRUG
    DISCUSSION
    Welcome to Bluelight!
    Posting Rules Bluelight Rules
    Benzo Chart Opioids Chart
    Drug Terms Need Help??
    Drugs 101 Brain & Addiction
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Street Valium: am I addicted

PillPopper570

Greenlighter
Joined
Sep 7, 2018
Messages
6
I’ve been using/binging on street Valium (presumably Etizolam) for 6 days in a row. I’ve been using doses from 4 to 16 tablets a day. They are marked as 10mg. I’m not sure that I can get anymore due to the coronavirus chaos effecting the mail and I want to stop anyway. My question is: could I be addicted already? I’m worried sick and have been up all night thinking about it. What do you think?
 

JessFR

Sr. Moderator: CEPS
Staff member
Joined
Oct 22, 2012
Messages
7,417
If by addicted you mean dependent. It's unlikely. But it depends on if you've ever been dependent on benzos before. If you have, it'll be easier to become dependant again. It also depends on if you've been using but to a lesser degree since before that 6 days.

If not, you shouldn't have many, if any symptoms from stopping after only a week. But if you do, if it gets bad, be careful. Benzo withdrawal can be medically dangerous. If you do have serious symptoms, it might be worth going to hospital or weening down from benzos slowly if possible.

But if you only used for that 6 days, you should be fine. You might have some bad nightmares or feel a bit sick, or you might not be dependent at all. You won't know until you try stopping.

I've been benzo dependant after only 2 weeks of daily alprazolam use. Withdrawal was a bit unpleasant but nothing too bad. So if that's all you've used, you should be fine.
 

RV Mystery Journey

Bluelighter
Joined
Mar 3, 2020
Messages
105
Location
Another Galaxy
You sound psychologically hooked.

It's like eating candy because you enjoy it however you seem to lack self-control to regulate it.

Probably a hidden blessing the mail is fucked.

Keep using at this pace and I might have to say you are physically dependent. Or someone else will.

It's not really ok to use benozs that much but it's not the easiest thing to find something to make you as content without the terrible risk of benzo addiction?

One final thought for you.

Why were you taking them? Escaping from troubling feelings or anxieties? Bored and they make you feel enjoyable?
 
Last edited:

PillPopper570

Greenlighter
Joined
Sep 7, 2018
Messages
6
You sound psychologically hooked.

It's like eating candy because you enjoy it however you seem to lack self-control to regulate it.

Probably a hidden blessing the mail is fucked.

Keep using at this pace and I might have to say you are physically dependent. Or someone else will.

It's not really ok to use benozs that much but it's not the easiest thing to find something to make you as content without the terrible risk of benzo addiction?
I agree. I’ve got to say your correct sadly. If I keep on like this I’m heading for trouble.
 

JoEhJoEh

Bluelighter
Joined
Sep 5, 2015
Messages
123
Location
Austria
Hi,

if you just did it once and then never again nothing bad should happen. If you suffer from anxiety it will come back of course and you will not feel very good for a few days - but i guess not more. Do you still have a few? You could cut them in small pieces (perhaps a half for a week and then 1/4 for a week) and it should be done.

I'm telling you this as a high-dose-benzo-user.
 

PillPopper570

Greenlighter
Joined
Sep 7, 2018
Messages
6
I suffer from anxiety but my GP will only prescribe propranolol which doesn’t work for me at all. I need sedated to stop the shaking inside. I have about 12 left so I can do my best to taper down. Some very good insights and suggestions here guys and I thank you for helping me see things more clearly.
 

axe battler

Bluelighter
Joined
Aug 4, 2009
Messages
1,291
You dont need to taper if this is your first binge like this, or if you've never been physically addicted to benzos in the past before.
You should stop taking them now, and you may have trouble sleeping for 1-2 days, but you should be fine.
If you're worried, hold your hand out and look fir shaking, or if you're having a moment of extreme panic, put 1-2 underneath your tongue.
Honestly though, a 6 day binge shouldn't cause you trouble.
Wgen you say fake, did they come in blisters? Brand? Did they make your tongue go blue if chewed and/or taken sublingual?

Good luck. Benzo addiction is fucking horrible.
 

Xorkoth

Administrator: PD, TR, P&S
Staff member
Joined
Feb 8, 2006
Messages
43,975
Location
In the mountains
As others have said you shouldn't experience withdrawal, likely a bit of rebound insomnia but that's it. If you use the rest to taper you might ironically produce some actual dependence because then you'll be using, instead of 6 days in a row, 2-3 weeks in a row.

If I were you, I'd just try to stop for a few days. Give yourself a break, then use the rest of them more responsibly. Or if you're afraid you can't, quit for a few days and make sure you won't withdraw, and then give or throw away the rest so you can't tempt yourself.
 

axe battler

Bluelighter
Joined
Aug 4, 2009
Messages
1,291
@PillPopper570 Xorkoth makes sense.

Also if theyre white and come in blisters of 30 they sound real. Are they bitter but a little bit sweet? Are they tiny and called diazepam produes? Blank on one side with 10 om the other? If so they sound real.

I would just take a break if I were you. If you can't, you probably shouldn't be fucking about with them and throw/give them away. I'll have em!
 

JessFR

Sr. Moderator: CEPS
Staff member
Joined
Oct 22, 2012
Messages
7,417
@PillPopper570 Xorkoth makes sense.

Also if theyre white and come in blisters of 30 they sound real. Are they bitter but a little bit sweet? Are they tiny and called diazepam produes? Blank on one side with 10 om the other? If so they sound real.

I would just take a break if I were you. If you can't, you probably shouldn't be fucking about with them and throw/give them away. I'll have em!
Agreed, with you and Xorkoth.

Though I wouldn't quite call diazepam sweet. More like uhh, a bitterness that you kinda don't entirely taste? With maybe a mildly almost pleasant taste covering a mildly bitter taste?

I dunno,maybe sweets a better description. Been a long time since I properly tasted diazepam. But I remember it being a slightly chalky, mildly bitter, almost artifical sweetener with 99% of the sweetness missing kinda taste?
 

axe battler

Bluelighter
Joined
Aug 4, 2009
Messages
1,291
Haha yeah it's ba hard one to describe, but once you're familiar with it, there's no mistaking it!
When i say sweet, i mean VERY mildly sweet, mainly bitter,but inoffensively so.
I've a few lying around. I'll do a few later and see if I can get more specific. Like a wine taster. Funny.
I suppose if youve ever had bromazepam or nitrazepam ir even etizolam or clonazepam, it's got a touch of that sweet, fresh (not minty but fresh) mainly bitter taste. But diaz is way more bitter than the aforementioned.
Nowhere near as bad as Xanax tho! Yuck. I still suck em tho!
 
Top